| Model Number |
5400034000 |
| Medical Device Problem Codes |
Unintended Power Up (1162); Overheating of Device (1437)
| Health Effect - Clinical Codes |
No Information (3190); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2020
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the device was running without activation during testing prior to a procedure. attempts were made to obtain additional information about the event; no further information was received.
Event or Problem Description
The user facility reported that the device was running without activation during testing prior to a procedure. there were no adverse consequences related to this event.
Additional Manufacturer Narrative
Additional info b5 device evaluation: follow-up report submitted to document device evaluation results.